On the linear stability of solitons and hairy black holes with a negative cosmological constant: the odd-parity sector

Sarbach, O. and Winstanley, E. orcid.org/0000-0001-8964-8142 (2001) On the linear stability of solitons and hairy black holes with a negative cosmological constant: the odd-parity sector. Classical and Quantum Gravity, 18 (11). pp. 2125-2146. ISSN 0264-9381

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2008 IOP Publishing. This is an author produced version of a paper subsequently published in Classical and Quantum Gravity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: YANG-MILLS THEORY; PERTURBATION-THEORY; FIELDS; EQUATIONS; SPHALERONS
Dates:
  • Published: 7 June 2001
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 28 Jul 2016 08:42
Last Modified: 10 Apr 2017 16:42
Published Version: http://dx.doi.org/10.1088/0264-9381/18/11/310
Status: Published
Publisher: Institute of Physics
Refereed: Yes
Identification Number: https://doi.org/10.1088/0264-9381/18/11/310

Share / Export

Statistics